video

sound

Persian Version

View:

121

Download:

20

Cites:

Information Journal Paper

Title

EQUALIZERS IN THE CATEGORIES FUZZ AND TOPFUZZ

Pages

  217-226

Abstract

 It is well known that the categories Fuzz of Fuzzes and TopFuzz of topological Fuzzes are both complete and cocomplete, and some categorical properties of them were introduced by many authors. In this paper, we introduce the structure of Equalizers in these categories. In particular, we show that every regular monomorphism is an injective map, but monomorphisms need not be injective, in general.

Cites

  • No record.
  • References

  • No record.
  • Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops

    Cite

    APA: Copy

    Mirhosseinkhani, g., & Nazari, N. (2020). EQUALIZERS IN THE CATEGORIES FUZZ AND TOPFUZZ. JOURNAL OF ALGEBRAIC SYSTEMS, 7(2 ), 217-226. https://sid.ir/paper/268364/en

    Vancouver: Copy

    Mirhosseinkhani ghasem, Nazari Narges. EQUALIZERS IN THE CATEGORIES FUZZ AND TOPFUZZ. JOURNAL OF ALGEBRAIC SYSTEMS. 2020 [cited 2023January30];7(2 ):217-226. Available from: https://sid.ir/paper/268364/en

    IEEE: Copy

    Mirhosseinkhani, g., Nazari, N., 2020. EQUALIZERS IN THE CATEGORIES FUZZ AND TOPFUZZ. JOURNAL OF ALGEBRAIC SYSTEMS, [online] 7(2 ), pp.217-226. Available: https://sid.ir/paper/268364/en.